MathSciNet Relay Station
MathSciNet bibliographic data
MR398825 (53 #2676) 02J99 (02G99 02D99)
Magari, Roberto Problemi aperti sulle algebre diagonali. Rend. Sem. Mat. Fis. Milano 44 (1974), 75–90 (1975).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement